Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings

Habtu Zegeye, Eric U. Ofoedu, Naseer Shahzad

Research output: Contribution to journalArticle

74 Citations (Scopus)

Abstract

In this paper, we introduce an iterative process which converges strongly to a common element of set of common fixed points of countably infinite family of closed relatively quasi- nonexpansive mappings, the solution set of generalized equilibrium problem and the solution set of the variational inequality problem for a γ-inverse strongly monotone mapping in Banach spaces. Our theorems improve, generalize, unify and extend several results recently announced.

Original languageEnglish
Pages (from-to)3439-3449
Number of pages11
JournalApplied Mathematics and Computation
Volume216
Issue number12
DOIs
Publication statusPublished - Aug 15 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this